# SDR SWAA201805161601

- Difficulty date: April 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727 TO 847, LBL 25.   R & R THE SUPPORT IAW DWG AND SRM.
